Surveys in Mathematics and its Applications

ISSN 1842-6298 (electronic), 1843-7265 (print)
Volume 13 (2018), 147 -- 157

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Songül Esin

Abstract. This is a short note on how a particular graph construction on a subset of edges that lead to a subalgebra construction, provided a tool in proving some ring theoretical properties of Leavitt path algebras.

2010 Mathematics Subject Classification: 16D25; 16D70.
Keywords: Leavitt path algebras.

Full text


  1. G. Abrams, P. N. Anh, A. Louly and E. Pardo, The classification question for Leavitt path algebras, J. Algebra 320 (2008), 1983-2026. MR2437640(2009f:16026). Zbl 1205.16013.

  2. G. Abrams , P. Ara and M. Siles Molina, Leavitt Path Algebras. Lecture Notes in Mathematics, London: Springer-Verlag, 2017. MR3729290. Zbl 06755637.

  3. G. Abrams, G. Aranda Pino and M. Siles Molina, Finite-dimensional Leavitt path algebras, J. Pure Appl. Algebra. 209 (3) (2007), 753-762. MR2298853(2007m:16038). Zbl 1128.16008.

  4. G. Abrams, F. Matese and A. Tonolo, Leavitt path algebras are Bézout, arXiv: 1605.08317v1[math RA] 26 May 2016. To appear Israel J. Math.

  5. G. Abrams and K.M. Rangaswamy, Regularity conditions for arbitrary Leavitt path algebras, Algebr. Represent. Theory 13 (2010), 319-334. MR2630124(2011b:16108). Zbl 1201.16016.

  6. G. Aranda Pino, J. Brox and M. Siles Molina, Cycles in Leavitt path algebras by means of idempotents, Forum Mathematicum, 27 (2015), 601–633. MR3334075. Zbl 1311.16004.

  7. G. Aranda Pino and L. Vas, Noetherian Leavitt path algebras and their regular algebras, Mediterr. J. Math., 10 (4) (2013), 1633 -- 1656. MR3119324. Zbl 1308.16004.

  8. R. Hazrat, The graded structure of Leavitt path algebras, Israel J. Math 195 (2013), 833-895. MR3096577. Zbl 1308.16005.

  9. R. Hazrat, Leavitt path algebras are graded von Neumann regular rings, Journal of Algebra 401 (2014), 220-233. MR3151256. Zbl 1303.16005.

  10. R. Hazrat and K.M. Rangaswamy, On graded irreducible representations of Leavitt path algebras, Journal of Algebra 450 (2016), 458-486. MR3449700. Zbl 1350.16006.

  11. R. Hazrat, K.M. Rangaswamy and A.K. Srivastava, Leavitt Path Algebras: Graded Direct-finiteness and Graded Sigma-injective Simple Modules, Journal of Algebra 503 (2018) 229-328. MR3779997. Zbl 06890591.

  12. I. Raeburn and I. W. Szymański, Cuntz-Krieger algebras of infinite graphs and matrices, Trans. Amer. Math. Soc. 356 (1) (2003), 39 - 59. MR2020023(2004i:46087). Zbl 1030.46067.

  13. L. Vas, Canonical traces and directly finite Leavitt path algebras, Algebr. Represent. Theory 18 (2015), 711 - 738. MR3357945. Zbl 1329.16004.

Songül Esin
19 Mayis mah. No: 10A/25 Kadikoy,
Istanbul, Turkey.